# SDR SIMA201024302

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 25,177 hours, 24,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533823007
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PREVIOUS REPAIR CHAFED ON STRINGER 19 LEFT AFT OF FRAME 52.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED PREVIOUS REPAIR ON STRINGER 19L AFT OF FRAME 52.  FABRICATED NEW REPAIR AND INSTALLED IAW EMB SRM 53-24-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
